# SDR ASAA2020011621836

- Difficulty date: January 12, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,462 hours, 7,597 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 18YPT9
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 26,658 hours, 8,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 350, WEATHER RADAR FAILED ANNUNCIATED AND ON APPROACH PWS FAILED ANNUNCIATED. GROUNDED - YES.   REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41-000-801, AND MM 34-43-41-400-801. PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST IAW AMM 34-43-00-710-802-001 - ALL TESTS PASSED.
